Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 96, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 3, 2020, 10:18 AM CDT for Clinton County, Illinois. It took effect at Apr 4, 2020, 11:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2020, 10:18 AM CDT (15:18 UTC)
- In effect from
- Apr 4, 2020, 11:00 AM CDT
- Expired
- Apr 8, 2020, 8:18 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clinton County, IL
The radar
The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River below Carlyle Dam Tailwater (CRLI2). The gauge peaked at 20.80 ft at Apr 6, 2020, 9:00 AM CDT.
- Action stage
- 421.5 ft
- Minor stage
- 423.5 ft
- Moderate stage
- 431 ft
- Major stage
- 435 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05593000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
265
WGUS43 KLSX 031518
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1018 AM CDT Fri Apr 3 2020
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Illinois...
Kaskaskia River at Carlyle TW
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-042117-
/O.NEW.KLSX.FL.W.0096.200404T1600Z-200408T1930Z/
/CRLI2.1.ER.200404T1600Z.200404T1800Z.200407T1330Z.UU/
1018 AM CDT Fri Apr 3 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Kaskaskia River at Carlyle TW.
* from Saturday morning to Wednesday afternoon.
* At 10:00 AM Friday the stage was 421.8 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by tomorrow late morning and
crest near 423.6 feet by tomorrow early afternoon.the river will
fall below flood stage by Tuesday morning.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Kaskaskia River
Carlyle TW 423.5 421.76 423.3 423.6 423.6 423.6 423.2
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$10 follow-up statements
497
WGUS83 KLSX 040040
FLSLSX
Flood Statement
National Weather Service St Louis MO
739 PM CDT Fri Apr 3 2020
...The flood warning continues for the following rivers in Illinois...
Kaskaskia River at Carlyle TW
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-050038-
/O.CON.KLSX.FL.W.0096.200404T1600Z-200408T1930Z/
/CRLI2.1.ER.200404T1600Z.200404T1800Z.200407T1330Z.UU/
739 PM CDT Fri Apr 3 2020
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* from Saturday morning to Wednesday afternoon.
* At 7:00 PM Friday the stage was 422.7 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Saturday late
morning and crest near 423.6 feet by Saturday early afternoon.The
river will fall below flood stage by Tuesday morning.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Kaskaskia River
Carlyle TW 423.5 422.72 423.3 423.6 423.6 423.6 423.2
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$597
WGUS83 KLSX 041440
FLSLSX
Flood Statement
National Weather Service St Louis MO
940 AM CDT Sat Apr 4 2020
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Carlyle TW
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-052041-
/O.EXT.KLSX.FL.W.0096.200405T1800Z-200407T1200Z/
/CRLI2.1.ER.200405T1800Z.200405T1800Z.200406T0600Z.UU/
940 AM CDT Sat Apr 4 2020
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* from Sunday afternoon to Tuesday morning.
* At 9:00 AM Saturday the stage was 423.0 feet.
* Flood stage is 423.5 feet.
* Forecast: The river is expected to crest near flood stage tomorrow
early afternoon.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Kaskaskia River
Carlyle TW 423.5 423.05 423.4 423.4 423.4 423.1 422.5
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$658
WGUS83 KLSX 041921
FLSLSX
Flood Statement
National Weather Service St Louis MO
221 PM CDT Sat Apr 4 2020
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Carlyle TW
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-060121-
/O.EXT.KLSX.FL.W.0096.200404T2103Z-200409T1200Z/
/CRLI2.1.ER.200404T2103Z.200405T0000Z.200408T0600Z.UU/
221 PM CDT Sat Apr 4 2020
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until Thursday morning.
* At 2:00 PM Saturday the stage was 423.4 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
afternoon and crest near 423.6 feet by this evening.The river will
fall below flood stage by early Wednesday morning.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Kaskaskia River
Carlyle TW 423.5 423.43 423.6 423.6 423.6 423.3 422.5
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$187
WGUS83 KLSX 051629
FLSLSX
Flood Statement
National Weather Service St Louis MO
1129 AM CDT Sun Apr 5 2020
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Carlyle TW
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-062228-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-200409T1800Z/
/CRLI2.1.ER.000000T0000Z.200405T1600Z.200408T1200Z.UU/
1129 AM CDT Sun Apr 5 2020
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until Thursday afternoon.
* At 11:00 AM Sunday the stage was 423.9 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/06 04/07 04/08 04/09 04/10
Kaskaskia River
Carlyle TW 423.5 423.91 423.8 423.8 423.5 422.7 421.7
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$140
WGUS83 KLSX 060037
FLSLSX
Flood Statement
National Weather Service St Louis MO
737 PM CDT Sun Apr 5 2020
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at
Carlyle Tailwater
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-070036-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-200409T1942Z/
/CRLI2.1.ER.000000T0000Z.200406T0600Z.200408T1342Z.UU/
737 PM CDT Sun Apr 5 2020
The Flood Warning continues for
the Kaskaskia River at Carlyle Tailwater
* until Thursday afternoon.
* At 7:00 PM Sunday the stage was 424.0 feet.
* Flood stage is 423.5 feet.
* The river is forecast to remain near 424.0 feet through Tuesday
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/06 04/07 04/08 04/09 04/10
Kaskaskia River
Carlyle TW 423.5 423.98 424.0 424.0 423.7 423.0 422.3
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$783
WGUS83 KLSX 061439
FLSLSX
Flood Statement
National Weather Service St Louis MO
939 AM CDT Mon Apr 6 2020
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Carlyle Tailwater
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-072038-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-200410T0300Z/
/CRLI2.1.ER.000000T0000Z.200406T1400Z.200408T2100Z.UU/
939 AM CDT Mon Apr 6 2020
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until Thursday evening.
* At 9:00 AM Monday the stage was 424.0 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to fall below flood stage Wednesday afternoon.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/07 04/08 04/09 04/10 04/11
Kaskaskia River
Carlyle TW 423.5 424.02 424.0 423.7 423.1 422.1 421.0
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$703
WGUS83 KLSX 071436
FLSLSX
Flood Statement
National Weather Service St Louis MO
936 AM CDT Tue Apr 7 2020
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Carlyle Tailwater
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-082036-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-200410T1800Z/
/CRLI2.1.ER.000000T0000Z.200406T1400Z.200409T1200Z.UU/
936 AM CDT Tue Apr 7 2020
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until Friday afternoon.
* At 9:00 AM Tuesday the stage was 424.0 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage
Thursday morning.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/08 04/09 04/10 04/11 04/12
Kaskaskia River
Carlyle TW 423.5 424.01 424.0 423.5 422.9 422.0 420.6
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$785
WGUS83 KLSX 072357
FLSLSX
Flood Statement
National Weather Service St Louis MO
657 PM CDT Tue Apr 7 2020
...The flood warning continues for the following river in Illinois...
Kaskaskia River at
Carlyle Tailwater
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-090556-
/O.CON.KLSX.FL.W.0096.000000T0000Z-200410T1800Z/
/CRLI2.1.ER.000000T0000Z.200406T1400Z.200409T1200Z.UU/
657 PM CDT Tue Apr 7 2020
The Flood Warning continues for
The Kaskaskia River at Carlyle Twilater
* Until Thursday afternoon.
* At 6:30 PM Tuesday the stage was 423.8 feet.
* Flood stage is 423.5 feet.
* The river is forecast to fall back below flood stage Thursday
afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/08 04/09 04/10 04/11 04/12
Kaskaskia River
Carlyle TW 423.5 423.78 423.7 423.5 422.9 422.0 420.6
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$816
WGUS83 KLSX 081449
FLSLSX
Flood Statement
National Weather Service St Louis MO
949 AM CDT Wed Apr 8 2020
...The flood warning continues for the following rivers in Illinois..
Kaskaskia River at Carlyle TW
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-092048-
/O.CON.KLSX.FL.W.0096.000000T0000Z-200410T1800Z/
/CRLI2.1.ER.000000T0000Z.200406T1400Z.200409T1200Z.UU/
949 AM CDT Wed Apr 8 2020
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until Friday afternoon.
* At 9:30 AM Wednesday the stage was 423.7 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow morning.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/09 04/10 04/11 04/12 04/13
Kaskaskia River
Carlyle TW 423.5 423.67 423.5 422.8 421.9 420.5 419.2
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$832
WGUS83 KLSX 090118
FLSLSX
Flood Statement
National Weather Service St Louis MO
818 PM CDT Wed Apr 8 2020
...The flood warning is cancelled for the following rivers in
Illinois...
Kaskaskia River at Carlyle TW
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-090148-
/O.CAN.KLSX.FL.W.0096.000000T0000Z-200410T1800Z/
/CRLI2.1.ER.000000T0000Z.200406T1400Z.200408T1630Z.UU/
818 PM CDT Wed Apr 8 2020
The Flood Warning is cancelled for
the Kaskaskia River at Carlyle TW.
* At 8:00 PM Wednesday the stage was 422.8 feet.
* Flood stage is 423.5 feet.
* The river fell below flood stage at 11:30 AM Wednesday.
* The river is forecast to continue falling to 422.1 feet by Friday
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/09 04/10 04/11 04/12 04/13
Kaskaskia River
Carlyle TW 423.5 422.80 422.9 422.1 421.0 419.8 418.7
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 7:04 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 3, 7:04 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 704 AM CDT Fri Apr 3 2020 .SHORT TERM... (Through Saturday Night) Issued at 329 AM CDT Fri Apr 3 2020 Pre-frontal showers continue to make slow progress to the east early this morning across portions of southwestern Illinois and southeastern Missouri, but should exit by daybreak. In the meantime, main cold front has moved into western Missouri and will begin to move into far western portions of forecast area by 12z Friday. Some weak convergence along frontal boundary with increasing moisture, but majority of activity will be post frontal with this system. Some weak instability by the afternoon, so expect isolated/scattered storms at times through the early evening hours. As for temperatures today, it will remain rather mild ahead of front with cooler temperatures behind the boundary. So highs will range from the mid 50s far north to the upper 60s from the St. Louis metro area and points to the east and southeast today. Front will finally exit forecast area by midnight tonight but will have lingering post frontal showers through the day on Saturday and into Saturday night, especially over portions of east central/ southeast Missouri and southwestern Illinois. Lows tonight will range from the low 30s far north to around 50 degrees far southeast. As the surface ridge builds in on Saturday, much colder air will move in with highs only in the 50s. Lows Saturday night will be in the mid 30s to mid 40s. Byrd .LONG TERM... (Sunday through Thursday) Issued at 329 AM CDT Fri Apr 3 2020 On Sunday, dry with partly to mostly cloudy skies expected as surface ridge begins to slide off to the east allowing southerly winds to return to the region. So despite the cloud cover, temperatures will begin to moderate with highs in the upper 50s to mid 60s. Even warmer weather is expected early next week with highs in the 70s by Tuesday and Wednesday. Otherwise with upper ridging over the region and digging trof over the southwestern U.S., will see several rounds of showers and some storms return to the area Monday through Tuesday as a warm front lifts north across the area on Monday followed by a cold front that will move through by Tuesday night. Still some uncertainty on precipitation chances beyond that, but will have slightly cooler weather on Thursday with highs in the 60s. Byrd && .AVIATION... (For the 12z TAFs through 12z Saturday Morning) Issued at 649 AM CDT Fri Apr 3 2020 A cold front will approach from the west today leading to increasing chances for showers and potentially a few embedded storms. VFR conditions will give way to MVFR along and just ahead of the front with IFR behind the boundary. Much of this will be a result of IFR ceilings. Visibilities will largely stay at or above 5SM with a few locations dipping to around 4SM. IFR will ceilings will stretch from late this evening into Saturday morning. Low level moisture behind the front may result in lingering showers early Saturday, primarily over southeast terminals. Otherwise, slow lifting of ceiling may introduce MVFR shortly beyond the end of the period, left for later updates to address. SPECIFICS FOR KSTL: The main impacts will stem from IFR ceilings late tonight into Saturday. This will come along and behind a cold front that progresses through from west to east overnight. The front also bring the chance for showers and a few weakening thunderstorm embedded within the overall activity. There's not a lot of confidence in any direct impact from storms, therefore carrying VCTS through this update. IFR ceilings continue into Saturday morning with ample low level moisture behind the boundary. The main challenge is then timing out the IFR ceilings and gradual lifting to MVFR. This may occur by late in the period. Few lingering showers are possible early Saturday, but leaning away from any persistent/ongoing precipitation at this time. Maples && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 68 43 54 45 / 30 90 40 20 Quincy 62 36 52 39 / 50 90 10 10 Columbia 60 37 53 42 / 80 90 10 10 Jefferson City 62 38 54 42 / 70 90 10 10 Salem 68 48 59 45 / 20 70 60 20 Farmington 65 45 56 44 / 20 70 60 20 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Apr 3, 3:49 AM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 349 AM CDT Fri Apr 3 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 349 AM CDT Fri Apr 3 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance for thunderstorms this afternoon and evening for most of the area. However, no severe weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms from Monday through late Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Byrd
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.